MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 3.25 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 3.25 X 13MM; DENTAL IMPLANT
Model Number BNSS313
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that driver tip did not disengage from the implant.Procedure has been completed using another device.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem g3: date received by the manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes h10: additional narrative product evaluation: one implant and one driver tip were returned for investigation.Visual evaluation of the as returned device identified signs of use (bone and blood residue around the external threads of the implant).The two (2) devices were attached to each other and could not be separated.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition was not recorded on the per form.Bone density type is unknown.The reported implant was located on an unknown tooth site and was used for an unknown amount of time.X-ray & picture evaluation: the customer did not provide any images for the reported event.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (biomet 3i dental implant ifu (p-iis086gi) rev j - 1/8/2022.Instructions for use for biomet 3i kits and instruments (p-zbdinstrp), rev e 1/4/2022.Information identified: warnings and precautions per the applicable ifu, it is stated that surgical instruments and instrument cases are susceptible to damage for a variety of reasons, including prolonged use, misuse, and rough or improper handling.Care must be taken to avoid compromising their performance.Dhr review: (bnss313) dhr review for the lot 2018021839 had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number 2018021839 for similar events and no other complaint was identified.Review completed utilizing keywords: 'functional : does not disengage/release' dhr review: (impdtl) dhr review and complaint history review by lot number could not be performed, as the lot numbers associated with the reported product are not available.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product within specifications.Complaint history review: a complaint history review by item number was conducted for the (impdtl) dating back to 12 months prior to the notification date.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported device related to the reported event.Review completed utilizing keywords: 'functional : does not disengage/release' post market trend review: december post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, a device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 3.25 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15553335
Report Number0001038806-2022-01526
Device Sequence Number5959102
Product Code DZE
UDI-Device Identifier00844868028994
UDI-Public(01)00844868028994(17)230309(10)2018021839
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model NumberBNSS313
Device Catalogue NumberBNSS313
Device Lot Number2018021839
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale